Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Complete localization of domains with noncompact automorphism groups


Author: Kang-Tae Kim
Journal: Trans. Amer. Math. Soc. 319 (1990), 139-153
MSC: Primary 32H20; Secondary 32A40, 32F15, 32M05
MathSciNet review: 986028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a characterization of the domains in $ {{\mathbf{C}}^n}$ with an automorphism orbit accumulating at a boundary point at which the boundary is real analytic and convex up to a biholomorphic change of local coordinates. This result generalizes the well-known Wong-Rosay theorem on strongly pseudoconvex domains to the case of locally convex domains with real analytic boundaries.


References [Enhancements On Off] (What's this?)

  • [1] John P. D’Angelo, Real hypersurfaces, orders of contact, and applications, Ann. of Math. (2) 115 (1982), no. 3, 615–637. MR 657241, 10.2307/2007015
  • [2] S. Frankel, Bounded convex domains with compact quotients are symmetric spaces in complex dimension two, Thesis, Stanford Univ., 1986.
  • [3] Robert E. Greene and Steven G. Krantz, Deformation of complex structures, estimates for the ∂ equation, and stability of the Bergman kernel, Adv. in Math. 43 (1982), no. 1, 1–86. MR 644667, 10.1016/0001-8708(82)90028-7
  • [4] -, Characterizations of certain weakly pseudoconvex domains with non-compact automorphism groups, Complex Analysis, Seminar, University Park, Pa., 1986, Lecture Notes in Math., vol. 1268, Springer-Verlag, 1987.
  • [5] Shoshichi Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Applied Mathematics, vol. 2, Marcel Dekker, Inc., New York, 1970. MR 0277770
  • [6] S. Pinchuk, Holomorphic inequivalences of some classes of domains in $ {{\mathbf{C}}^n}$, Math. USSR Sb. 39 (1981), 61-86.
  • [7] Jean-Pierre Rosay, Sur une caractérisation de la boule parmi les domaines de 𝐶ⁿ par son groupe d’automorphismes, Ann. Inst. Fourier (Grenoble) 29 (1979), no. 4, ix, 91–97 (French, with English summary). MR 558590
  • [8] B. Wong, Characterization of the unit ball in 𝐶ⁿ by its automorphism group, Invent. Math. 41 (1977), no. 3, 253–257. MR 0492401

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H20, 32A40, 32F15, 32M05

Retrieve articles in all journals with MSC: 32H20, 32A40, 32F15, 32M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0986028-X
Article copyright: © Copyright 1990 American Mathematical Society